Free access
Issue
ESAIM: M2AN
Volume 36, Number 1, January/February 2002
Page(s) 33 - 54
DOI http://dx.doi.org/10.1051/m2an:2002002
Published online 15 April 2002
  1. G. Barles and P.E. Souganidis, Convergence of approximation schemes for fully nonlinear second-order equations. Asymptotic Anal. 4 (1991) 271-283. [MathSciNet]
  2. M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations. Birkhäuser, Boston (1997).
  3. F. Bonnans and H. Zidani, Consistency of generalized finite difference schemes for the stochastic HJB equation. Preprint.
  4. F. Camilli and M. Falcone, An approximation scheme for the optimal control of diffusion processes. RAIRO Modél. Math. Anal. Numér. 29 (1995) 97-122. [MathSciNet]
  5. I. Capuzzo-Dolcetta, On a discrete approximation of the Hamilton-Jacobi equation of dynamic programming. Appl. Math. Optim. 10 (1983) 367-377. [CrossRef] [MathSciNet]
  6. M.G. Crandall, H. Ishii and P.-L. Lions, User's guide to viscosity solutions of second-order partial differential equations. Bull. Amer. Math. Soc. (N.S.) 27 (1992) 1-67. [CrossRef] [MathSciNet]
  7. M.G. Crandall and P.-L. Lions, Two approximations of solutions of Hamilton-Jacobi equations. Math. Comp. 43 (1984) 1-19. [CrossRef] [MathSciNet]
  8. W.H. Fleming and H.M. Soner, Controlled Markov Processes and Viscosity Solutions. Springer-Verlag, New York (1993).
  9. H. Ishii and P.-L Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations. J. Differential Equations 83 (1990) 26-78. [CrossRef] [MathSciNet]
  10. E.R. Jakobsen and K.H. Karlsen, Continuous dependence estimates for viscosity solutions of fully nonlinear degenerate parabolic equations. To appear in J. Differential Equations.
  11. N.V. Krylov, On the rate of convergence of finite-difference approximations for Bellman's equations. St. Petersbg Math. J. 9 (1997) 639-650.
  12. N.V. Krylov, On the rate of convergence of finite-difference approximations for Bellman's equations with variable coefficients. Probab. Theory Relat. Fields 117 (2000) 1-16. [CrossRef] [MathSciNet]
  13. H.J. Kushner, Numerical Methods for Approximations in Stochastic Control Problems in Continuous Time. Springer-Verlag, New York (1992).
  14. P.-L. Lions, Existence results for first-order Hamilton-Jacobi equations. Ricerche Mat. 32 (1983) 3-23. [MathSciNet]
  15. P.-L. Lions, Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. Part I: The dynamic programming principle and applications. Comm. Partial Differential Equations 8 (1983) 1101-1174. [CrossRef] [MathSciNet]
  16. P.-L. Lions, Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations. Part II: Viscosity solutions and uniqueness. Comm. Partial Differential Equations 8 (1983) 1229-1276. [CrossRef] [MathSciNet]
  17. P.-L. Lions, Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations, Part III, in Nonlinear Partial Differential Equations and Appl., Séminaire du Collège de France, Vol. V, Pitman, Ed., Boston, London (1985).
  18. P.-L. Lions and B. Mercier, Approximation numérique des équations de Hamilton-Jacobi-Bellman. RAIRO Anal. Numér. 14 (1980) 369-393. [MathSciNet]
  19. J.L. Menaldi, Some estimates for finite difference approximations. SIAM J. Control Optim. 27 (1989) 579-607. [CrossRef] [MathSciNet]
  20. P.E. Souganidis, Approximation schemes for viscosity solutions of Hamilton-Jacobi equations. J. Differential Equations 59 (1985) 1-43. [CrossRef] [MathSciNet]

Recommended for you